| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during the surgery, the polyethylene liner would not assemble to the acetabular shell.The surgeon used a new liner to successfully complete the procedure.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
Visual examination of the provided pictures identified the liner within a sealed bag.The part and lot were confirmed, no damage was noted to the inner spherical surface.No further evaluation can be made from the provided picture.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} visual examination of the returned product identified inner spherical surface gouge and scratches.Locking featured cutouts and high wall have indentations and deformation damage from attempted implant.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.